# SDR ASAA1159924

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 16,745 hours, 5,002 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT WINDOW HEAT RIGHT SIDE ON LIGHT NOT ILLUMINATED.  CYCLED SWITCH LIGHT CAME ON.  C/W WINDOW HEAT CONTROL TEST PER FIM TASK 30 41 00 810 801.  RESET FAULT OPS CHECK NORMAL AT THIS TIME.
